Publication
Title
A bipolaron in a spherical quantum dot with parabolic confinement
Author
Language
English
Source (journal)
Journal of physics : condensed matter. - London
Publication
London : 1999
ISSN
0953-8984
Volume/pages
11(1999), p. 9033-9043
ISI
000083929600007
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 06.06.2017
To cite this reference